American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.1X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] T. S. Motzkin and J. L. Walsh. Least $p$th power polynomials on a real finite point set . Trans. Amer. Math. Soc. 78 (1955) 67-81. MR 0066492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. Nassif. Note on the Bessel polynomials . Trans. Amer. Math. Soc. 77 (1954) 408-412. MR 0068039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Philip Davis and Henry Pollak. On the zeros of total sets of polynomials . Trans. Amer. Math. Soc. 72 (1952) 82-103. MR 0045245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Emil Grosswald. On some algebraic properties of the Bessel polynomials . Trans. Amer. Math. Soc. 71 (1951) 197-210. MR 0053280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Morris Marden. On the zeros of rational functions having prescribed poles, with applications to the derivative of an entire function of finite genre . Trans. Amer. Math. Soc. 66 (1949) 407-418. MR 0031115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] H. L. Krall and Orrin Frink. A new class of orthogonal polynomials: The Bessel polynomials . Trans. Amer. Math. Soc. 65 (1949) 100-115. MR 0028473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dunham Jackson. The boundedness of orthonormal polynomials on certain curves of the fourth degree . Trans. Amer. Math. Soc. 63 (1948) 193-206. MR 0023956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Evelyn Frank. On the real parts of the zeros of complex polynomials and applications to continued fraction expansions of analytic functions . Trans. Amer. Math. Soc. 62 (1947) 272-283. MR 0021626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dunham Jackson. The boundedness of certain sets of orthonormal polynomials in one, two, and three variables . Trans. Amer. Math. Soc. 58 (1945) 167-183. MR 0012719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alfred M. Peiser. Some applications of Fourier analysis and calculus of probability to the study of real roots of algebraic equations . Trans. Amer. Math. Soc. 56 (1944) 470-493. MR 0011755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Zygmund. A property of the zeros of Legendre polynomials . Trans. Amer. Math. Soc. 54 (1943) 39-56. MR 0009657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] A. C. Schaeffer and G. Szegö. Inequalities for harmonic polynomials in two and three dimensions . Trans. Amer. Math. Soc. 50 (1941) 187-225. MR 0005164.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. J. Duffin and A. C. Schaeffer. A refinement of an inequality of the brothers Markoff . Trans. Amer. Math. Soc. 50 (1941) 517-528. MR 0005942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1